Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DRUG-INDUCED MOVEMENT-DISORDERS
Autore:
JIMENEZJIMENEZ FJ; GARCIARUIZ PJ; MOLINA JA;
Indirizzi:
C CORREGIDOR JOSE DE PASAMONTE 24 3 E-28030 MADRID SPAIN HOSP UNIV PRINCIPE DE ASTURIAS,DEPT NEUROL ALCALA DE HENARES SPAIN
Titolo Testata:
Drug safety
fascicolo: 3, volume: 16, anno: 1997,
pagine: 180 - 204
SICI:
0114-5916(1997)16:3<180:DM>2.0.ZU;2-R
Fonte:
ISI
Lingua:
ENG
Soggetto:
ACUTE DYSTONIC REACTION; NEUROLEPTIC-INDUCED AKATHISIA; INDUCED TARDIVE-DYSKINESIA; METOCLOPRAMIDE-INDUCED PARKINSONISM; LEVODOPA-INDUCED DYSKINESIAS; FLUOXETINE-INDUCED AKATHISIA; TOURETTE-LIKE SYNDROME; LOW SERUM IRON; SOMATOSENSORY EVOKED-POTENTIALS; DEFICIT HYPERACTIVITY DISORDER;
Tipo documento:
Review
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
641
Recensione:
Indirizzi per estratti:
Citazione:
F.J. Jimenezjimenez et al., "DRUG-INDUCED MOVEMENT-DISORDERS", Drug safety, 16(3), 1997, pp. 180-204

Abstract

Parkinsonism, tremor, chorea-ballismus, dystonia, tardive dyskinesia,myoclonus, ties and akathisia can be induced by many drugs. The drugsthat are most frequently implicated in movement disorders are antipsychotics, calcium antagonists, orthopramides and substituted benzamides(e.g. metoclopramide, sulpiride, clebopride, domperidone), CNS stimulants, antidepressants, anticonvulsants, antiparkinsonian drugs and lithium. It is possible for a single drug to induce 2 or more types of movement disorders in the same patient. Movement disorders are not always reversible after drug withdrawal.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/02/20 alle ore 04:32:52